# SDR 04FDEA02466

- Difficulty date: August 13, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727-200
- Aircraft serial: 22621
- Aircraft time: 37,531 hours, 23,285 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 65139131
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C/W EA 7-5330-80590 FUSELAGE SKIN REPAIR AT BS 1009 AND STRINGER 30 P/N 65-13913-1.  COMPLIED WITH EA 7-5330-80590, FUSELAGE SKIN REPAIR AT BS 1009 STRINGER 30.
